Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX

March 15, 20254 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 15, 2025, 2:35 AM CDT for 4 counties in Texas. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 2:35 AM CDT (07:35 UTC)
Expired
Mar 15, 2025, 3:15 AM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 2:48 AM CDTHAIL 0.88Paige, TXPicture of hail that looks slightly smaller than a quarter shared by the media from the public in Paige. Time estimated by radar.
Mar 15, 2:58 AM CDTHAIL 13 E Lincoln, TXPublic report from Loebau relayed from media. Time estimated by radar.
Mar 15, 3:06 AM CDTHAIL 13 Wnw Paige, TXPea to Quarter size in the Sherwood Campgrounds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3792 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS54 KEWX 150735
SVREWX
TXC021-287-453-491-150830-
/O.NEW.KEWX.SV.W.0004.250315T0735Z-250315T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
235 AM CDT Sat Mar 15 2025

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Williamson County in south central Texas...
  East central Travis County in south central Texas...
  Northern Bastrop County in south central Texas...
  Lee County in south central Texas...

* Until 330 AM CDT.

* At 235 AM CDT, a severe thunderstorm was located near Wyldwood, or
  8 miles northwest of Bastrop, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Elgin, Bastrop, Lexington, Manor, Dime Box, Fedor, Paige,
  Tanglewood, Camp Swift, Circle D-KC Estates, Wyldwood, Coupland,
  Hornsby Bend, Webberville, Phelan, Knobb Springs, Bastrop State
  Park, Cedar Hills, Lincoln, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3002 9740 3027 9761 3057 9720 3046 9715
      3056 9697 3054 9692 3049 9690 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3034 9676
TIME...MOT...LOC 0735Z 241DEG 45KT 3019 9743 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
5 follow-up statements
078 
WWUS54 KEWX 150738
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
238 AM CDT Sat Mar 15 2025

TXC021-287-453-491-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
238 AM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND LEE COUNTIES...

At 238 AM CDT, a severe thunderstorm was located near Camp Swift, or
8 miles northwest of Bastrop, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Elgin, Bastrop, Lexington, Manor, Dime Box, Fedor, Paige, Circle D-KC
Estates, Tanglewood, Camp Swift, Webberville, Phelan, Knobb Springs,
Bastrop State Park, Blue, Old Dime Box, McDade, Cedar Hills, Leo, and
Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3005 9735 3028 9757 3057 9720 3046 9715
      3056 9697 3054 9692 3049 9690 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3034 9676
TIME...MOT...LOC 0738Z 241DEG 45KT 3021 9739 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
824 
WWUS54 KEWX 150741
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
241 AM CDT Sat Mar 15 2025

TXC021-287-453-491-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
241 AM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND LEE COUNTIES...

At 241 AM CDT, a severe thunderstorm was located near Camp Swift, or
8 miles north of Bastrop, moving northeast at 60 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Elgin, Bastrop, Lexington, Dime Box, Fedor, Paige, Circle D-KC
Estates, Tanglewood, Camp Swift, Phelan, Knobb Springs, Bastrop State
Park, Blue, Old Dime Box, McDade, Cedar Hills, Leo, Lincoln, Butler,
and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3008 9728 3029 9754 3057 9720 3046 9715
      3056 9697 3054 9692 3049 9690 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3034 9676
TIME...MOT...LOC 0741Z 243DEG 50KT 3023 9731 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
806 
WWUS54 KEWX 150757
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
257 AM CDT Sat Mar 15 2025

TXC453-491-150806-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-
257 AM CDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Texas.

LAT...LON 3016 9712 3038 9724 3046 9715 3056 9697
      3054 9692 3049 9690 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0756Z 241DEG 45KT 3033 9711 

$$

TXC021-287-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Bastrop TX-Lee TX-
257 AM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHEASTERN BASTROP AND NORTHERN LEE COUNTIES...

At 256 AM CDT, a severe thunderstorm was located near Fedor, or 8
miles southwest of Lexington, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Paige, Knobb Springs, Blue,
Leo, Old Dime Box, Lincoln, Manheim, and Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3016 9712 3038 9724 3046 9715 3056 9697
      3054 9692 3049 9690 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0756Z 241DEG 45KT 3033 9711 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
958 
WWUS54 KEWX 150806
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
306 AM CDT Sat Mar 15 2025

TXC021-150816-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Bastrop TX-
306 AM CDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Texas.

LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0806Z 241DEG 45KT 3039 9698 

$$

TXC287-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Lee TX-
306 AM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHEASTERN LEE COUNTY...

At 306 AM CDT, a severe thunderstorm was located over Lexington,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dime Box, Tanglewood, and Old Dime Box.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0806Z 241DEG 45KT 3039 9698 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MO
784 
WWUS54 KEWX 150815
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
315 AM CDT Sat Mar 15 2025

TXC287-150824-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Lee TX-
315 AM CDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
Lee county in south central Texas.


LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0812Z 241DEG 45KT 3044 9687 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:06 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 15, 1:06 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
106 AM CDT Sat Mar 15 2025

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 235 PM CDT Fri Mar 14 2025

- Red Flag Warning in affect for the entire area through 9pm
  Saturday.

- Critical fire weather, breezy, and dry conditions across the area
Saturday.

Looking at current visible satellite this afternoon one can clearly
see lee cyclogenesis occurring over the TX panhandle. This low has
been responsible for numerous strong gust with both Amarillo and
Lubbock ASOS sites recording wind gusts of 83 and 81mph
respectively. These same winds occurring up there are forecast to
make there way down to our area as a dryline/pacific front attached
to said cyclone is draped across the area. This dryline/front combo
is responsible for giving us a bump in winds this afternoon until
around sunset when winds should relax and decouple slightly with the
loss of daytime heating. The early lowering of winds will again
allow for some pooled moisture to be triggered into isolated showers
and storms over what's left of the stalling dry-line/Pacific front.
Nevertheless, the Wednesday convection was more robust than what
most of model data was able to grapple with, so decided to keep pops
around 10-30% coverage mainly east of AUS. This setup, again, could
lead to a strong storm or two with hail being the main concern.
Regardless most areas should stay dry and a Red Flag Warning remains
in effect until 9pm this evening for counties along and west of the
I-35 Corridor into the Winter Garden and Edwards Plateau. Temps look
to stay elevated in the 50s overnight.

For Saturday we are expecting a very breezy and once again critical
fire weather day. Such that we have gone ahead and issued a Red Flag
Warning for the entire forecast area from 10am to 9pm tomorrow. With
the jet moving overhead through the overnight this will cause winds
to really ramp up tomorrow. A wind advisory may be needed but will
hold off for now since our current wind advisory is still in affect.
Similarly would like to look at more model guidance before pulling
the trigger on a wind advisory. Temps Saturday wont be nearly as
warm as todays with most areas seeing a 10 degree drop from today,
meaning highs in the low 80s and even upper 70s in the Hill Country
compared to the low and even upper 90s most areas experienced today.
Winds should decouple and begin to relax come Saturday evening as
the humidity values look to recover somewhat as well with most areas
recovering to around 50%. Lows are forecast to be in the lower to
upper 40s for most areas.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 235 PM CDT Fri Mar 14 2025

Key Messages...

- Critical fire weather Monday and Wednesday, otherwise elevated to
near critical fire weather

- Unseasonably warm temperatures prevail through mid-week with no
  chances of rain

Dry and warm conditions are expected with periods of gusty wind.
This will mainly lead to fire weather concerns through the extended
period.

A departing upper level trough and surface high pressure are seen
Sunday with clear skies and much lighter wind than previous days.
Even with this lighter northerly wind, extremely dry conditions
persist over all of South Central Texas allowing for at least
elevated fire weather conditions Sunday afternoon with highs from
the upper 70s to mid 80s.

High pressure slides to the east Monday with southerly flow
returning over the region. While this will eventually bring more
moisture into the area, its relatively slow to do so allowing for
minimum afternoon humidities to again drop into the teens and low
20s. A developing surface low increases the pressure gradient across
the area with southerly wind around 15-20 mph and gusts to 30 mph
leading to another day of near critical or critical fire weather
conditions. Expect some clouds to develop overnight Monday into
Tuesday with the increasing moisture. Winds stay breezy Tuesday, but
mainly over the eastern half of the area where humidity will be
highest during the day. Highs warm into the low 80s east to the low
to mid 90s west Tuesday afternoon.

Another dry Pacific front arrives the middle of next week. This
continues the fire weather plagued forecast as extremely dry
conditions return with gusty northwesterly wind. Expect another
critical fire weather day Wednesday with dry conditions persisting
through Thursday. Return flow Friday looks to bring back some
moisture to the area.

&&

.AVIATION...
(06Z TAFS)
Issued at 1248 AM CDT Sat Mar 15 2025

MVFR/VFR ceilings are circling around AUS with typical low stratus to
the east and a dust layer making up a cig to the NW. Most of the
period should be VFR, and the dust layer should remain higher up
farther south over SAT/SSF. Winds and shifting to more northerly and
NW along I-35 as the moist prefrontal layer slowly retreats east.
There is still a low chance an isolated storm forms just east of the
I-35 VCNTYs, but no impacts are expected. After 14Z strong winds will
be gusting up to 40 KT around DRT with some gusts over 30 KT still
possible around I-35. The winds should subside after 00Z and continue
to lighten for the rest of the TAF period.

&&

.FIRE WEATHER...
Issued at 235 PM CDT Fri Mar 14 2025

- Red Flag Warning remains in effect until 9pm tonight

- Red Flag Warning in effect 10am-9pm for critical fire weather
conditions Saturday

- Critical to near critical fire conditions continue into next week

Critical fire weather conditions are occurring near the I-35 corridor
west to the Rio Grande. Sustained winds 15 to 25 mph with gusts near
35 mph coinciding with RH values of 5 to 15 percent have been
observed in these areas along the I-35 corridor west to the Rio
Grande, where a Red Flag Warning is still in effect. Wind speeds are
forecast to diminish this evening, with temporary moisture recovery
east of I-35.

Fire weather conditions are likely to be critical again Saturday
across the area following another Pacific front/Dryline combo. West-
northwest winds of 20 to 30 mph with gusts up to 45 mph will develop
as a secondary axis of wind is expected to shift south into the
region. Similar to Friday, the minimum relative humidity levels,
will bottom out below 20%, and this is likely for all counties. Thus
a Red Flag Warning has been issued and goes into affect 10am until
9pm tomorrow.

Minimum humidity values will remain low for most of the area on
Sunday through next week. Strong winds will return Monday through
Wednesday resulting in Critical Fire Weather conditions once more.
Beyond Wednesday we could be looking at the possibility for near
critical fire weather conditions yet again though winds do not look
quite as strong as on Monday, Tuesday, and Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              47  78  48  82 /   0   0   0   0
Austin Bergstrom Intl Airport  47  78  45  82 /   0   0   0   0
New Braunfels Muni Airport     47  81  46  84 /   0   0   0   0
Burnet Muni Airport            44  77  44  82 /   0   0   0   0
Del Rio Intl Airport           50  83  48  88 /   0   0   0   0
Georgetown Muni Airport        45  78  46  82 /   0   0   0   0
Hondo Muni Airport             45  82  44  85 /   0   0   0   0
San Marcos Muni Airport        46  79  44  82 /   0   0   0   0
La Grange - Fayette Regional   46  77  45  82 /   0   0   0   0
San Antonio Intl Airport       49  81  48  84 /   0   0   0   0
Stinson Muni Airport           49  82  47  85 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
&&

Short-Term...CJM
Long-Term...27
Aviation...18

In the hours before

Special weather statement, Mar 15, 1:59 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
159 AM CDT Sat Mar 15 2025

TXZ193-194-150745-
Bastrop TX-Lee TX-
159 AM CDT Sat Mar 15 2025

...A strong thunderstorm will impact portions of northeastern Bastrop
and central Lee Counties through 245 AM CDT...

At 159 AM CDT, Doppler radar was tracking a strong thunderstorm over
Fedor, or 8 miles southwest of Lexington, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Paige, Lake Somerville State
Park & Trailway, Blue, Leo, Old Dime Box, Lincoln, Manheim, and
Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3018 9711 3034 9722 3055 9699 3056 9696
      3054 9692 3049 9690 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3032 9674
      3032 9669
TIME...MOT...LOC 0659Z 231DEG 43KT 3032 9709

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, Mar 15, 2:18 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
218 AM CDT Sat Mar 15 2025

TXZ192-193-208-150800-
Caldwell TX-Bastrop TX-Travis TX-
218 AM CDT Sat Mar 15 2025

...A strong thunderstorm will impact portions of north central
Caldwell, southeastern Travis and central Bastrop Counties through
300 AM CDT...

At 217 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mustang Ridge, or 8 miles south of Austin Bergstrom Int Airport,
moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Elgin, Bastrop, Austin Bergstrom Int Airport, Mustang Ridge,
Niederwald, Camp Swift, Circle D-KC Estates, Cedar Creek, Wyldwood,
Onion Creek, Hornsby Bend, Webberville, Creedmoor, Phelan, Bastrop
State Park, Garfield, Maha, Cedar Hills, and McKinney Falls State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2994 9768 3002 9772 3003 9771 3004 9773
      3015 9779 3040 9732 3038 9728 3012 9711
TIME...MOT...LOC 0717Z 241DEG 45KT 3009 9763

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:51 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Comal, Dimmit and 16 more17 hr
Mar 15, 1:59 AM CDTSpecial Weather StatementEWXLee46 min
Mar 15, 2:10 AM CDTSevere Thunderstorm WarningEWXLee35 min
Mar 15, 2:18 AM CDTSpecial Weather StatementEWXBastrop42 min
Mar 15, 3:12 AM CDTSpecial Weather StatementEWXWilliamson33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.